# SDR UALA2012103106284

- Difficulty date: October 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 57,372 hours, 21,572 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE, NR 18 FAN BLADE DAMAGED, MID-SPAN.  BLADE IS ACTUALLY NR 6.  BLADES HAVE BEEN REMOVED PER MM.  NEW BLADE HAS BEEN RECORDED AS NR 6  POS AND ALL SER NR'S AND WEIGHTS HAVE BEEN SENT TO TOMC FOR RE-DISTRIBUTION SOLUTION.  ACCOMPLISHED BLADE INSTALLATION PER AMM.
